# SDR VTZA95057

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Press Sw
- Part number: 1417701
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

PVD/IAD - FLT 6943 - DURING TAKEOFF ROLL, AT 2115 HRS ON 2-11-95, THE RT ENGINE RED BETA LIGHT ILLUMINATED AFTER ROTATION.  THE CREW SECURED THE ENGINE IN-FLIGHT AND RETURNED TO PVD WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED THE ZONAL CANNON PLUG AND THE BETA PRESSURE SWITCH.  OPS CHECKS GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE. (X)
